MAUDE Adverse Event Report: WESTMED LLC MCKESSON; NEBULIZER KIT, SMALL VOLUME, W/MOUTHPIECE AND TUBE, MCKESSON

WESTMED LLC MCKESSON; NEBULIZER KIT, SMALL VOLUME, W/MOUTHPIECE AND TUBE, MCKESSON
Model Number 32642
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot mwm467903 was reviewed and the product was produced according to product specifications.Without a sample to perform functional evaluation, the root cause could not be determined.All information reasonably known as of 27 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the solution for the nebulizer inhalation was not dissipating for proper administration for the patient.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: d4 udi; d9; h6 (component code) annex g: neublizer kit, small.All information reasonably known as of 26 jul 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
MCKESSON
Common Device Name
NEBULIZER KIT, SMALL VOLUME, W/MOUTHPIECE AND TUBE, MCKESSON
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key19629675
Report Number2028807-2024-00013
Device Sequence Number7093441
Product Code CAF
UDI-Device Identifier20612479203376
UDI-Public(01)20612479203376(10)MWM467903
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K926055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32642
Device Lot NumberMWM467903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown